# SDR ASAA2015040611257

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,784 hours, 3,722 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R1 Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE FORWARD WINSHIELD OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED BITE TEST FOR RT SIDE FWD WINDSHIELD.  FOUND WINDOW SENSOR FAULT. REF FIM 30-41-00-810-801.  SWITCHED TO ALTERNATE SENSOR.  OVERHEAT LIGHT WENT OUT.  BITE CHECK GOOD. REF AMM 30-41-00-710-801. OPS CHECK GOOD.
